# SDR FDEA202207261923

- Difficulty date: July 26, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER REPAIR FOUND ON FUSELAGE   SKIN AT FR59A,BTWSTGR41R-43R. COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE:A300/A310 RPR IDENT &   SUPPLEMENTAL MX REQ(SMR)TRK,INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE   CURRENT WITH FAA APPROVED DATA:A300-600F SRM 53-17-12,CONFIG-2,PAGE   201~210,FIG.201(SHEET1),THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B REPAIR.
